# SDR CA060213006

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 60,321 hours
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Manifold
- Part number: 577957
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTURE, THE NR 2 FIRE WARNING CAME ON THROUGH CLIMB, POWER LEVER REDUCED WITH SUBSEQUENT WARNING EXTINGUISHING AND AIRCRAFT RETURNED.  INSPECTION CARRIED OUT AND FOUND THE NR 2, 13TH STAGE FUEL HEAT DUCT RUPTURED AT BOTH ENDS. THE DUCT WAS THEN REPLACED.  (TC NR 20060213006)
